Top answers from doctors based on your search:
i too the uristat stick test and its a little tiny pink on the top strip i had a uti infection a month ago and i had it for along time took meds but
A 21-year-old female asked:
21 years experience Obstetrics and Gynecology
Pregnancy test: Take a pregnancy test first. These medications nor a bladder infection would lead to a missed period.
A 52-year-old female asked:
44 years experience Internal Medicine
Get a urine test: Get a urine test to see if it is urine related. Would see your ob_gyn who can do this and redo the vaginal if felt needed.
A 26-year-old female asked:
17 years experience Obstetrics and Gynecology
Other condition: There are other conditions which can cause increased frequency of urination. See a general medicine doctor or a urologist for a thorough exam and his ... Read More
A 60-year-old female asked:
34 years experience Internal Medicine
YOU MIGHT HAVE NOT: Seen the full effects yet. It is not unusual to still see leuks in the urine soon after a complete course of antibiotics.
Just push water intake, sta ... Read More
A 66-year-old female asked:
41 years experience Nephrology and Dialysis
See below: I suggest you obtain a gynecological exam for any prolapse.
A 31-year-old female asked:
Specializes in Internal Medicine and Pediatrics
See Doc: If had frequent UTI and getting worse sounds like need to go back to doctor to make sure do not have another UTI.
A 43-year-old female asked:
20 years experience Family Medicine
You are permenapausa: Not abnormal it have irregular periods in a perimenapausal female. You can check a urine pregnancy test also.
A 18-year-old female asked:
29 years experience Family Medicine
Get eval: By day 4 you should note an improvement, so you need to follow-up for a possible "uti recalcitrant to current treatment." you may need a ua with a re ... Read More
A 41-year-old member asked:
A Verified Doctor answered
24-48 hrs: If you are not feeling any better by 3 days, return to your doctor.
A 22-year-old female asked:
48 years experience Pathology
Altered flora: Antibiotics often alter the normal bacterial flora in the vagina and predispose to yeast infection that may be causing the itching. It would be pruden ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!